Prurigo Nodularis

by Linda Shelansky
(Cary, NC. USA)

I have a bad case of Prurigo Nodularis on the back of both legs.....painful large bumps now and rash on the rest of the body...intense itching....I'm currentl on doxyclcline, hydroxyline and acetonide triamcinolone cream....nothing works...where this came from I don't know...I take losartin 50 MG for blood pressure...that's it ...and still itching...now did skin test for lichen also....much itching...can you help

Comments for Prurigo Nodularis

Average Rating starstarstarstarstar

Click here to add your own comments

Rating
starstarstarstarstar
Response to: Prurigo Nodularis
by: Nanette with Skin-Remedies.com

Hello Linda,

You should know that the drugs that were prescribed to you by your doctor/s have some very harsh possible side effects and hopefully they were explained to you. Some of the more serious side effects include liver and kidney disease as well as asthma. It truly does not surprise me that these drugs have not worked for you. You should also be aware that many times, once you have stopped using these drugs, the symptoms that were only on the back of your legs at one time may actually spread. These drugs may very well have caused the rest of your body to produce an intense itchy rash over the rest of your body. Here is what I highly recommend for you: first cleanse (only) with our All Over Face & Body Wash and follow with an application of our My Daughter's Hand & Body TheraCream in the morning and our Double Strength TheraCream before bedtime. These products work well together and have offered great relief to our customers who have experienced similar symptoms in their lives.

Please keep me posted on your progress Linda.

Warm Regards,

Nanette

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to General 2.

Special Note:  Some of our customers who have provided a testimonial  have received a free product for their kind contribution.